# SDR CA980623006

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 76634
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  THERE WERE MACHINING MARKS FOUND ON THE BEARING BORES.  THE BEARING BORES WERE POLISHED.
